# SDR SIMA200703003

- Difficulty date: January 28, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 6,737 hours, 6,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Failed
- Location: Rt Overwing
- Part time: 6,737 hours, 6,397 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW EMB 33-50-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
